# SDR CALA2017052601582

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 6,848 hours, 2,379 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG SULFUR ODOR DURING LANDING, INSPECTED THE ACFT, NO ODOR PRESENT.  INSPECTED BOTH A/C BAYS AND FOUND NO DEFECTS, RAN PACKS THROUGH MULTIPLE TEMP RANGES NO ODORS PRESENT. INSPECTED BOTH PACK INLETS, NO DEFECTS NOTED.  INSPECTED BOTH ENGINE INLETS AND EXHAUST, NO DEFECTS NOTED. INSPECTED BOTH E & E BAYS,  NO DEFECTS NOTED.
